Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Measure and category approximations for $ C$-sets

Author: V. V. Srivatsa
Journal: Trans. Amer. Math. Soc. 278 (1983), 495-505
MSC: Primary 04A15; Secondary 03E15, 28A99, 54H05
MathSciNet review: 701507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of $ C$-sets in a Polish space is the smallest $ \sigma $-field containing the Borel sets and closed under operation $ (\mathcal{A})$. In this article we show that any $ C$-set in the product of two Polish spaces can be approximated (in measure and category), uniformly over all sections, by sets generated by rectangles with one side a $ C$-set and the other a Borel set. Such a formulation unifies many results in the literature. In particular, our methods yield a simpler proof of a selection theorem for $ C$-sets with $ {G_\delta }$-sections due to Burgess [4].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A15, 03E15, 28A99, 54H05

Retrieve articles in all journals with MSC: 04A15, 03E15, 28A99, 54H05

Additional Information

PII: S 0002-9947(1983)0701507-4
Keywords: Analytic set, $ C$-set, selections
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia